# SDR ASOA201001864

- Difficulty date: December 4, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 20,482 hours, 17,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY CEILING LIGHT IS INOP.   R & R EMERGENCY CEILING LIGHT BULB IAW AMM 33-51-16. OP'S CHECKED GOOD.  (CLOSED)
